American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57D85) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 38 found      Go to page: 1 2

[1] R. Paul Beem. Extensions of $Z\sb{2}$ bordism . Proc. Amer. Math. Soc. 68 (1978) 344-346. MR 0461531.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Bix and Tammo tom Dieck. Characteristic numbers of $G$-manifolds and multiplicative induction . Trans. Amer. Math. Soc. 235 (1978) 331-343. MR 0478182.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. Paul Beem. Generators for $G$ bordism . Proc. Amer. Math. Soc. 67 (1977) 335-343. MR 0454993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. Paul Beem. The image of $G$ bordism in $Z\sb{2}$ bordism . Proc. Amer. Math. Soc. 67 (1977) 187-188. MR 0451268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Russell J. Rowlett. Torsion in the bordism of oriented involutions . Trans. Amer. Math. Soc. 231 (1977) 541-548. MR 0445521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Paul Beem. On the bordism of almost free $Z\sb{2k}$ actions . Trans. Amer. Math. Soc. 225 (1977) 83-105. MR 0425991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] R. E. Stong and H. E. Winkelnkemper. Locally free actions and Stiefel-Whitney numbers. II . Proc. Amer. Math. Soc. 66 (1977) 367-371. MR 0454994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Czes Kosniowski. Generators of the unitary ${Z \mathord{\left/ {\vphantom {Z p}} \right. \kern-\nulldelimiterspace} p}$ bordism ring. Bull. Amer. Math. Soc. 82 (1976) 344-346. MR 0397753.
Abstract, references, and article information   
View Article: PDF

[9] Frank L. Capobianco. Stationary points of $(Z\sb{2})\sp{k}$-actions . Proc. Amer. Math. Soc. 61 (1976) 377-380. MR 0425993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. S. Khare and B. L. Sharma. Characteristic numbers for unoriented singular $G$-bordism . Proc. Amer. Math. Soc. 61 (1976) 149-152. MR 0423379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. P. Alexander, G. C. Hamrick and J. W. Vick. The signature of the fixed set of a map of odd period . Proc. Amer. Math. Soc. 57 (1976) 327-331. MR 0407862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. J. Rowlett. $Z\sb{p}$actions on symplectic manifolds . Trans. Amer. Math. Soc. 224 (1976) 169-177. MR 0418129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. P. Alexander, G. C. Hamrick and J. W. Vick. Linking forms and maps of odd prime order . Trans. Amer. Math. Soc. 221 (1976) 169-185. MR 0402786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Czes Kosniowski. Equivariant stable homotopy and framed bordism . Trans. Amer. Math. Soc. 219 (1976) 225-234. MR 0402782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David E. Gibbs. Some results on orientation preserving involutions . Trans. Amer. Math. Soc. 218 (1976) 321-332. MR 0410770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Frank L. Capobianco. Manifolds with involution whose fixed set has codimension four . Proc. Amer. Math. Soc. 61 (1976) 157-162. MR 0425992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] R. E. Stong. Equivariant bordism and Smith theory. IV . Trans. Amer. Math. Soc. 215 (1976) 313-321. MR 0405464.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] J. P. Alexander, P. E. Conner, G. C. Hamrick and J. W. Vick. Witt classes of integral representations of an Abelian $p$-group. Bull. Amer. Math. Soc. 80 (1974) 1179-1182. MR 0384912.
Abstract, references, and article information   
View Article: PDF

[19] J. P. Alexander, G. C. Hamrick and J. W. Vick. Bilinear forms and cyclic group actions. Bull. Amer. Math. Soc. 80 (1974) 730-734. MR 0346821.
Abstract, references, and article information   
View Article: PDF

[20] R. Paul Beem and E. R. Wheeler. The image of unitary bordism in unoriented bordism---the equivariant case . Proc. Amer. Math. Soc. 45 (1974) 445-449. MR 0362362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. E. Stong. Equivariant immersion and imbedding up to cobordism . Proc. Amer. Math. Soc. 44 (1974) 479-481. MR 0343300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Robert L. Rinne. A universal space for $G$-actions in which a normal subgroup acts freely . Proc. Amer. Math. Soc. 44 (1974) 208-212. MR 0345121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] E. R. Wheeler. Localizing equivariant bordism . Proc. Amer. Math. Soc. 44 (1974) 485-491. MR 0345122.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Michael C. Bix. $Z\sb{2}$-equivariant immersions and embeddings up to cobordism . Proc. Amer. Math. Soc. 44 (1974) 203-207. MR 0331411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Peter S. Landweber. On Panov's theorem . Proc. Amer. Math. Soc. 43 (1974) 209-213. MR 0356094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] E. R. Wheeler. The oriented bordism of $Z\sb{2\sp{k}}$ actions . Trans. Amer. Math. Soc. 199 (1974) 113-121. MR 0356097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] R. J. Rowlett. Involutions preserving an ${\rm SU}$ structure . Trans. Amer. Math. Soc. 196 (1974) 137-147. MR 0348777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Löffler. Characteristic numbers of unitary torus-manifolds. Bull. Amer. Math. Soc. 79 (1973) 1262-1263. MR 0331412.
Abstract, references, and article information   
View Article: PDF

[29] R. J. Rowlett. The cobordism of involutions on orientable manifolds . Proc. Amer. Math. Soc. 40 (1973) 309-314. MR 0324716.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. E. Stong. Equivariant bordism of maps . Trans. Amer. Math. Soc. 178 (1973) 449-457. MR 0322890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 38 found      Go to page: 1 2